# SDR ASOA201102435

- Difficulty date: December 25, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 7,416 hours, 4,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT IS NOT IN GOOD WORKING CONDITION.  R & R CAPT FLASHLIGHT IAW AMM 25-60-00. OPS CHECK GOOD.
